# SDR DALA2016030101839

- Difficulty date: February 25, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 97,138 hours, 40,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1482
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1482 ON S7L LIGHTNING STRIKE DAMAGE. :  BLENDED OUT DAMAGE, BEYOND LIMITS IAW SRM 53-00-01 CUTOUT DAMAGE, 1" HOLE IAW SRM 53-00-01, REPAIR 13, 672231 HFEC INSPECTED CUTOUT IAW NDT PART 6 51-00-01.  NO CRACKS FOUND QC2084.  REPAIR IS IN ZONE B THICKNESS OF SKIN AT CUT-OUT IS .050, FAB DOUBLER FROM .063 2024-T3 AND ROLLED TO ACFT CONTOUR 672231, DRILLED DOUBLER AND SKIN CHAMPERED EDGE .1875" IN STR AND .1562 REPAIR IAW SRM 53-00-01, REPAIR 13, FIG 201. OK TO INSTALL ALODINED AND PRIMED INSTALLED WET WITH BMS890 B1/2 INSTALLED BLIND FASTNERS APPLIED EDGE SEAL 1826 B1/4 AND PAINTED PEELED TAPE OFF ID PLATE SRM 53-00-01, REPAIR 13 REQUIRES 1000 FLIGHT CYCLE REPETITIVE INSPECTIONS AND 3000 FLIGHT CYCLE REPLACEMENT WITH A PERMANENT REPAIR.  NR 24 MONTH TIME LIMIT IS REQUIRED.  REMOVING 24 MONTH TIME LIMITATION FROM MASK.
